MathSciNet Relay Station
MathSciNet bibliographic data
MR609039 (83e:58015) 58E05 (35B99 47H15 58E07)
Nirenberg, L. Variational and topological methods in nonlinear problems. Bull. Amer. Math. Soc. (N.S.) 4 (1981), no. 3, 267–302.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement